# SDR 97FDEA00061

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651821032
- Condition: Corroded
- Location: Bs 460-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  0345  015.  CORROSION (C53-224-01) ON INTERNAL SKIN AT BS 560-580, STR 1-9 RT, BS 540-560 BETWEEN STR 3 LT AND 4 RT, BS 500-520 BETWEEN STR 3 LT AND 2 LT BS, 460-480 BETWEEN STR 3-2 LT AND STR 1-2 RT ACCESS IS REQUIRED.  REMOVED CORROSION ON INTERNAL SKIN AT BS 560-580 BETWEEN STR 1-9 RT, AND  BS 500-520 BETWEEN STR 3-2 LT, AND BS 460-480 BETWEEN STR 3-2 LT AND STR 1-2 RT.  FOUND TO BE WITHIN LIMITS PER FED-EX SRM 53-30-1, BS 540-560 BETWEEN STR 3 LT AND 4 RT.  CORROSION FOUND TO BE OUT OF LIMITS AND WAS CUT OUT AND REPAIRED PER FED-EX SRM 53-30-3.
